# SDR 9608469751

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47115
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A CRACK IN THE AFT ENTRY DOOR UPPER LATCH FITTING.  REPLACED FITTING PER SRM 51-30-2.
